A New Character Formula for Lie Algebras and Lie Groups
Journal of Lie theory, Tome 22 (2012) no. 3, pp. 817-838
Cet article a éte moissonné depuis la source Heldermann Verlag
The aim of this paper is to present a new character formula for finite-dimensional representations of finite-dimensional complex semisimple Lie Algebras and compact semisimple Lie Groups. Some applications of the new formula include the exact determination of the number of weights in a representation, new recursion formulas for multiplicities and, in some cases, closed formulas for the multiplicities themselves.
Classification :
17B10, 33C50
Mots-clés : Representation theory, characters, multiplicities, recursions, Ehrhart polynomials
Mots-clés : Representation theory, characters, multiplicities, recursions, Ehrhart polynomials
@article{JLT_2012_22_3_JLT_2012_22_3_a9,
author = {W. Sch�tzer },
title = {A {New} {Character} {Formula} for {Lie} {Algebras} and {Lie} {Groups}},
journal = {Journal of Lie theory},
pages = {817--838},
year = {2012},
volume = {22},
number = {3},
url = {http://geodesic.mathdoc.fr/item/JLT_2012_22_3_JLT_2012_22_3_a9/}
}
W. Sch�tzer . A New Character Formula for Lie Algebras and Lie Groups. Journal of Lie theory, Tome 22 (2012) no. 3, pp. 817-838. http://geodesic.mathdoc.fr/item/JLT_2012_22_3_JLT_2012_22_3_a9/